MAUDE Adverse Event Report: LIFE SPINE PROLIFT; INSTALLER

LIFE SPINE PROLIFT; INSTALLER
Model Number L151-695
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the event description, it is hypothesized that an applied fouce on the distal tangs during implant manipulation or disengaging the installer from the implant exceeded the mechanical properties of the distal tangs during its last use.If the user attempted to manipulate the position of the device in the expanded state, this post-expansion movement within a tight disc space may place an excessive load on the distal tangs of the installer.Also, the angle and potential rocking movement put excessive stress load on the installer's distal tangs.Additionally, impacting the installer while the driver was engaged could have led to a bottomed-out interference that could have resulted in the tang fracturing off.
 
Event or Problem Description
Tips from short10/12mm inserter broke insitu.Surgeon was able to retrieve the broken tips using the suction, so nothing was retained in the patient.

Brand Name
PROLIFT
Common Device Name
INSTALLER
Manufacturer (Section D)
LIFE SPINE
13951 quality drive
huntley IL 60142
Manufacturer (Section G)
LIFE SPINE
13951 quality drive
huntley IL 60142
Manufacturer Contact
angela batker
13951 quality drive
huntley, IL 60142
8478846117
MDR Report Key24201591
Report Number3004499989-2026-00005
Device Sequence Number14823712
Product Code MAX
UDI-Device Identifier00190837142254
UDI-Public(01)00190837142254
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K190488
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberL151-695
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown